# SDR MYWA110079

- Difficulty date: July 23, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,820 hours, 10,312 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: T
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  PASSENGER CABIN IS WARM WITH PACKS ON AUTO AND MANUAL COOL.  CLEANED CABIN TEMPERATURE SENSOR & FILTER IAW AMM 21-61-06.  PERFORMED BITE TEST OF PACK/ZONE TEMP CONT IAW AMM 21-61-00.  OPS CHECK OK.  NO FAULTS.
